Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Statistics" and Year is 2016

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | K | L | M | R | S | V | Z | Ç
Number of items: 44.


Acciaio, Beatrice, Beiglböck, M., Penkner, F. and Schachermayer, W. (2016) A model-free version of the fundamental theorem of asset pricing and the super-replication theorem. Mathematical Finance, 26 (2). 233 - 251. ISSN 0960-1627

Acciaio, Beatrice, Fontana, Claudio and Kardaras, Constantinos ORCID: 0000-0001-6903-4506 (2016) Arbitrage of the first kind and filtration enlargements in semimartingale financial models. Stochastic Processes and Their Applications, 126 (6). pp. 1761-1784. ISSN 0304-4149

Acciaio, Beatrice and Penner, I. (2016) Characterization of max-continuous local martingales vanishing at infinity. Electronic Communications in Probability, 21 (71). pp. 1-10. ISSN 1083-589X

Alistarh, D., Li, J., Tomioka, R. and Vojnovic, Milan (2016) Quantized stochastic gradient descent: communication versus convergence. In: OPT 2016, 2016-12-10, Barcelona, Spain.

Atkinson, Anthony C., Cerioli, Andrea and Riani, Marco (2016) Discussion of “asymptotic theory of outlier detection algorithms for linear time series regression models” by Johansen and Nielsen. Scandinavian Journal of Statistics, 43 (2). pp. 349-352. ISSN 0303-6898


Barigozzi, Matteo and Moneta, Alessio (2016) Identifying the independent sources of consumption variation. Journal of Applied Economics, 31 (2). pp. 420-449. ISSN 1514-0326

Barrieu, Pauline and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2016) Pricing q-forward contracts: an evaluation of estimation window and pricing method under different mortality models. Scandinavian Actuarial Journal, 2016 (2). pp. 146-166. ISSN 0346-1238

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683, Pardo, Juan Carlos, Perez, Jose Luis and Renaud, Jean-Francois (2016) Gerber–Shiu distribution at Parisian ruin for Lévy insurance risk processes. Journal of Applied Probability, 53 (2). pp. 572-584. ISSN 0021-9002

Benedetti, Giuseppe and Campi, Luciano (2016) Utility indifference valuation for non-smooth payoffs with an application to power derivatives. Applied Mathematics and Optimization, 73 (2). pp. 349-389. ISSN 0095-4616

Berg, Emily, Kim, J. K. and Skinner, Chris (2016) Imputation under informative sampling. Journal of Survey Statistics and Methodology, 4 (4). pp. 436-462. ISSN 2325-0984

Blaser, Rico and Fryzlewicz, Piotr ORCID: 0000-0002-9676-902X (2016) Random rotation ensembles. Journal of Machine Learning Research, 17 (4). pp. 1-26. ISSN 1532-4435


Chen, Yining ORCID: 0000-0003-1697-1920 and Samworth, Richard J. (2016) Generalized additive and index models with shape constraints. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 78 (4). 729 - 754. ISSN 1369-7412

Chen, Yining ORCID: 0000-0003-1697-1920 and Wellner, Jon A. (2016) On convex least squares estimation when the truth is linear. Electronic Journal of Statistics, 10 (1). pp. 171-209. ISSN 1935-7524


Da Silva, Damião Nóbrega, Skinner, Chris J. and Kim, Jae Kwang (2016) Using binary paradata to correct for measurement error in survey data analysis. Journal of the American Statistical Association, 111 (514). 526 - 537. ISSN 0162-1459

Dassios, Angelos and Zhang, You You (2016) The joint distribution of Parisian and hitting times of the Brownian motion with application to Parisian option pricing. Finance and Stochastics, 20. pp. 773-804. ISSN 0949-2984

Dhar, Subhra Sankar, Dassios, Angelos ORCID: 0000-0002-3968-2366 and Bergsma, Wicher (2016) A study of the power and robustness of a new test for independence against contiguous alternatives. Electronic Journal of Statistics, 10 (1). pp. 330-351. ISSN 1935-7524

Doretti, Marco, Geneletti, Sara and Stanghellini, Elena (2016) Tackling non-ignorable dropout in the presence of time varying confounding. Journal of the Royal Statistical Society. Series C: Applied Statistics, 65 (5). 775 - 795. ISSN 0035-9254

Dou, Baojun, Parrella, Maria Lucia and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2016) Generalized Yule–Walker estimation for spatio-temporal models with unknown diagonal coefficients. Journal of Econometrics, 194 (2). pp. 369-382. ISSN 0304-4076

Dureau, J., Kalogeropoulos, K. ORCID: 0000-0002-0330-9105, Vickerman, P., Pickles, M. and Boily, M. C. (2016) A Bayesian approach to estimate changes in condom use from limited human immunodeficiency virus prevalence data. Journal of the Royal Statistical Society. Series C: Applied Statistics, 65 (2). 237 - 257. ISSN 0035-9254


Ermisch, John and Steele, Fiona (2016) Fertility expectations and residential mobility in Britain. Demographic Research, 35. pp. 1561-1584. ISSN 1435-9871


Fogel, Fajwel, d'Aspremont, Alexandre and Vojnovic, Milan (2016) Spectral ranking using seriation. Journal of Machine Learning Research, 17. 1 - 45. ISSN 1532-4435

Fryzlewicz, Piotr ORCID: 0000-0002-9676-902X and Timmermans, Catherine (2016) SHAH: SHape-Adaptive Haar wavelets for image processing. Journal of Computational and Graphical Statistics, 25 (3). pp. 879-898. ISSN 1061-8600


Guo, Shaojun, Wang, Yazhen and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2016) High-dimensional and banded vector autoregressions. Biometrika, 103 (4). pp. 889-903. ISSN 0006-3444


Hanly, Mark, Clarke, Paul and Steele, Fiona (2016) Sequence analysis of call record data: exploring the role of different cost settings. Journal of the Royal Statistical Society. Series A: Statistics in Society, 179 (3). pp. 793-808. ISSN 0964-1998


Kabanov, Yuri, Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Song, Shiqi (2016) No arbitrage of the first kind and local martingale numéraires. Finance and Stochastics, 20 (4). pp. 1097-1108. ISSN 0949-2984

Katsikatsou, Myrsini and Moustaki, Irini (2016) Pairwise likelihood ratio tests and model selection criteria for structural equation models with ordinal variables. Psychometrika, 81 (4). pp. 1046-1068. ISSN 0033-3123

Kotecha, Meena ORCID: 0000-0001-9211-5988 (2016) Addressing anxiety in the teaching room: techniques to enhance mathematics and statistics education. OUPblog (11 Jan 2016). Website.

Kotecha, Meena ORCID: 0000-0001-9211-5988 (2016) Reducing mathematics and statistics anxiety: questionnaires and case studies in practice. In: SAGE Research Methods Cases. Sage Publications Ltd., London, UK. ISBN 9781446273050

Kuha, Jouni ORCID: 0000-0002-1156-8465 and Sturgis, Patrick ORCID: 0000-0003-1180-3493 (2016) Comment on ‘what to do instead of significance testing? Calculating the “number of counterfactual cases needed to disturb a finding”’ by Stephen Gorard and Jonathan Gorard. International Journal of Social Research Methodology, 19 (4). 491 - 495. ISSN 1364-5579


Lam, Clifford (2016) Nonparametric eigenvalue-regularized precision or covariance matrix estimator. Annals of Statistics, 44 (3). pp. 928-953. ISSN 0090-5364

Li, Dong and Tong, Howell (2016) Nested sub-sample search algorithm for estimation of threshold models. Statistica Sinica, 26 (4). pp. 1543-1554. ISSN 1017-0405

Li, Weiming, Gao, Jing, Li, Kunpeng and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2016) Modelling multivariate volatilities via latent common factors. Journal of Business and Economic Statistics, 34 (4). pp. 564-573. ISSN 0735-0015


Mohammadi, Fatemeh, Saenz-de-Cabezon, Eduardo and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2016) Types of signature analysis in reliability based on Hilbert series. Journal of Symbolic Computation, 79 (1). pp. 140-155. ISSN 0747-7171

Mohammadi, Fatemeh, Saenz-de-Cabezon, Eduardo and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2016) The algebraic method in tree percolation. SIAM Journal on Discrete Mathematics, 30 (2). pp. 1193-1212. ISSN 0895-4801


Rasley, Jeff, Karanasos, Konstantinos, Kandula, Srikanth, Fonseca, Rodrigo, Vojnovic, Milan and Rao, Sriram (2016) Efficient queue management for cluster scheduling. In: EuroSys 2016, 2016-04-18 - 2016-04-21, London, United Kingdom.


Shi, Chengchun, Song, Rui and Lu, Wenbin (2016) Robust learning for optimal treatment decision with NP-dimensionality. Electronic Journal of Statistics, 10 (2). 2894 - 2921. ISSN 1935-7524

Skinner, Chris J. (2016) Probability proportional to size (PPS) sampling. In: Balakrishnan, N., Colton, Theodore, Everitt, Brian, Piegorsch, Walter, Ruggeri, Fabrizio, Teugels, Jef, Davidian, Marie, Kenett, Ron S. and Molenberghs, Geert, (eds.) Wiley StatsRef: Statistics Reference Online. John Wiley & Sons, pp. 1-5. ISBN 9781118445112

Steele, Fiona, Washbrook, Elizabeth, Charlton, Christopher and Browne, William J. (2016) A longitudinal mixed logit model for estimation of push and pull effects in residential location choice. Journal of the American Statistical Association, 111 (515). 1061 - 1074. ISSN 0162-1459

Sturgis, Patrick ORCID: 0000-0003-1180-3493, Baker, Nick, Callegaro, Mario, Fisher, Stephen, Green, Jane, Jennings, Will, Kuha, Jouni ORCID: 0000-0002-1156-8465, Lauderdale, Benjamin E. and Smith, Patten (2016) Report of the inquiry into the 2015 British general election opinion polls. . British Polling Council, London, UK.


Vitoratou, Silia, Ntzoufras, Ioannis and Moustaki, Irini (2016) Explaining the behavior of joint and marginal Monte Carlo estimators in latent variable models with independence assumptions. Statistics and Computing, 26 (1). pp. 333-348. ISSN 0960-3174

Vojnovic, Milan and Yun, Seyoung (2016) Parameter estimation for generalized thurstone choice models. Proceedings of Machine Learning Research, 48. pp. 498-506. ISSN 1938-7228


Zhang, Peng, Qiu, Zhenguo and Shi, Chengchun (2016) simplexreg: an R package for regression analysis of proportional data using the simplex distribution. Journal of Statistical Software, 71 (11). ISSN 1548-7660


Çetin, Umut ORCID: 0000-0001-8905-853X and Danilova, Albina (2016) Markov bridges: SDE representation. Stochastic Processes and Their Applications, 126 (3). 651 - 679. ISSN 0304-4149

Çetin, Umut ORCID: 0000-0001-8905-853X and Danilova, Albina (2016) Markovian Nash equilibrium in financial markets with asymmetric information and related forward-backward systems. Annals of Applied Probability, 26 (4). pp. 1996-2029. ISSN 1050-5164

This list was generated on Tue Apr 23 05:31:23 2024 BST.